# SDR AALA201704179045

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 20,134 hours, 16,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION HAS BEEN INSTALLED INCORRECTLY AND ONE CANNOT SEE THE STATUS LIGHT INDICATION. REPLACED FLASHLIGHT BATTERY.
